"I'm not feeling good." That's what Abby has been saying a lot in these last few weeks. It is so hard to hear that from a 3 year old, not just because I can't do anything about it most of the time, but also because she can't really tell me why. I ask her where things hurt, or how they feel but I usually get the same response... "my tummy."
Lately Abby has been waking up in the night a lot more. And last night she was awake crying about 3 times. We called CHOA last week and they said to put her back on Zantac, so we have. They also said it may take a while so I guess we'll just have to wait. Chemo medicines can be so rough of kids stomachs since the treatment is so long, because of that she might just have to stay on Zantac for the rest of the treatment.
I think it's probably an ulcer, or some other upper GI wall inflamation. What ever it is, pray that she will start to feel better soon and that her body will get healthier... she also has a yeast infection, so you can pray for that too. Thanks!